# SDR P5CA9500799

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 65B101543
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, FOUND RIGHT HAND FORWARD MAIN GEAR DOOR FORWARD UPPER HINGE BROKEN.  REPLACED UPPER HINGE HALF IAW MM 32-12-00.
